Full scale panic

I only took my first anti-D today about 8 hours ago now and I have shook uncontrollably for the last few hours. I stood up there and thought I was goin to pass out and my skin feels like it's burning off. Surely the side effects couldn't work that quick or could it be coincidence.

This is the worst I've felt since I joined this aite and I really feel like I'm going crazy.

I'm trying to tell but I'm not doing very well.

10 Replies

oldestnewest
  • Hi Ashley,

    I'm sorry to hear you're having such a rough time with your new meds. Definitely call your doctor - maybe even the out of hours emergency service - if it's causing you to feel faint and if it feels like your skin is burning. That is definitely not something to ignore.

    Is it possible that some of your reaction could be because of something else you have taken/something you've eaten/anxiety over taking the meds in the first place?

    When I started anti anxiety/anti depressants I was very shakey for about 4 days and then it eased. I felt waves of nausea but I wasn't actually sick. I know side effects are different for everyone I just thought I'd share mine as it might be helpful to you.

    Katy x

  • Hi Katy

    I've managed to calm down a bit and because I took it at 10 this morning I ended up not feeling hungry so I haven't eaten all day. It's made me feel quite sick. My mums saying there is no way I would feel side effects after 1 dose so I don't know if maybe I'm just panicking as I'm expecting them. I think tomorrow ill take it before I go to bed and see if that makes any difference.

    That's for your comment its calmed me down a good bit x

  • Hope your ok Ashley,

    I never took these meds, I only took valium. xanax, and the side effects were nothing.............but they were addictive so I couldn't take them everyday, only when necessary........I found that gave me some space to work on the panic states too.

    Hope it all works out for you

    B

    xxx

  • Yeah I'm just hoping I get better sleep than last night.

    The way I've felt today would put me off taking them but my mums made me promise to try and see it through at least till I go back to work which luckily isn't for another 10 days. I'll be pestering you if I need support lol :)

    Xx

  • no problem :-)

    B

    xxx

  • I'm glad you've calmed down and feel a bit better now :) That's a good idea, hopefully having some food in your stomach will help :)

    I hope you get into the swing of things with your anti depressants and that you find that they help you :)

    Katy xx

  • I've got into bed and I'm all fight or flight mode again....Can't sleep at all. :-( x

  • Oh dear, I'm sorry to hear that :( That surge of adrenaline and panic is horrible but it will pass. A technique I learned in CBT is to remember that the feeling you're experiencing is just chemicals in your body - it's just physical and your mind can overcome it.

    There is nothing to fear, the meds are safe but it's comforting to remind yourself that there is always an option to stop taking them if you don't want to have them. Remind yourself you are free to choose and therefore you have power, YOU are in control of this.

    I know it seems hard but think of this panic as just adrenaline surging around your system - it's all it is. There's nothing to be frightened of :)

    Katy xx

  • It is useful to walk or to do some exercises when you’re in such condition. I remember that on fight-or-flight I was used to walk for more than 1 hour in the morning.

  • Hi ashley my mate started on citrapram a few mths back, she foned me after taking her first one. She said she felt sick and had the shakes so did i think it was the side effects. (Wrong person to ask wen ive got fear of meds). Anyway i told her they take a few wks to a month to start working probley and to keep taking them but eat before hand ( im on flouxatine and if i dont eat before hand i get heartburn). So wen she took one the next morning she foned me a few hours after. Said she was going to eat before she took them as she felt better. I find if i take mine in the morning i get more anxious as the day goes by but if i take them in the evening i dont get as bad xxx

You may also like...